# SDR CALA9900116

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5755 · Spoilers
- Part: Brace
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK OF UNSPECIFIED LENGTH IN THE LT GROUND SPOILER ACTUATOR I/B ATTACH BRACKET CROSS BRACE.  A NEW CROSS BRACE WAS INSTALLED IAW SRM 51-30-5.
